# SDR AALA201907059001

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 56,165 hours, 32,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE DAMPER PASSENGER CREW DOOR 842 AT AFT GALLEY AREA(1 EA). CHARGED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT 842 PASSENGER CREW DOOR IAW AMM 52-10-00-614-001-A.
